School of Mathematical and Statistical Sciences Faculty Publications and Presentations
Controlled branching processes with continuous time are introduced and limiting distributions are obtained in the critical case. An extension of this class as regenerative controlled branching processes with continuous time is proposed and some asymptotic properties are considered.
Puerto, Inés M.del, George P. Yanev, Manuel Molina, Nikolay M. Yanev, and Miguel González. 2021. “Continuous-Time Controlled Branching Processes.” Comptes Rendus de l’Acade’mie Bulgare Des Sciences 74 (3): 332–42. https://doi.org/10.7546/CRABS.2021.03.04.
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
Comptes rendus de l’Acade'mie bulgare des Sciences